International Journal of Mathematics and Mathematical Sciences
Volume 31 (2002), Issue 2, Pages 109-114
Bounded solutions for fuzzy integral equations
1University of Patras, Faculty of Sciences, Department of Mathematics, Patras 265 00, Greece
2Technological Educational Institute of Epirus, School of Business Administration and Economics, Department of Accounting, Preveza 481 00, Greece
Received 1 August 2001
Copyright © 2002 D. N. Georgiou and I. E. Kougias. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We study conditions under which the solutions of a fuzzy integral
equation are bounded.